# SDR IPXA09556915

- Difficulty date: July 26, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 24,962 hours, 16,985 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313N3053U18
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 ENG NR 2 AFT STRUT FAIRING AT PNL 4451L STRUCTURE FRAME AFT STUP PLATE IS CHAFED.  REMOVED AND REPLACED ANGLE AND RUBSTRIP PER SRM 51-40-02.
